# SDR I5EA2020122900007

- Difficulty date: December 29, 2020
- Submitted: December 29, 2020
- Operation: Air carrier
- Aircraft: N531AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24478
- Aircraft time: 71,495 hours, 44,946 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: BPS73
- Part serial: 13401
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT CABIN EMERGENCY LIGHT INOPERABLE.  REMOVED AND REPLACED BATTERY POWER SUPPLY, IAW B737 AMM 33-51-51.  OPERATIONS CHECK OK.
